# SDR USAA041020

- Difficulty date: November 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Part time: 17,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - PANEL, .375 INCH X .750 INCH X .12 INCH AREA; CORROSION; LEVEL 1; TASK NR JA-260-53100, R2 ENTRY PANEL NR 262FF - NUMEROUS AREAS.  REMOVED AND REPLACED WITH NEW PANEL IAW SRM.
